应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2017, Vol. 40 Issue (1): 106-120    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
具有Bernoulli休假的不可见M/M/1重试排队模型的进队策略分析
高珊1, 王金亭2, Tien Van Do3
1. 阜阳师范学院数学与统计学院, 阜阳 236037;
2. 北京交通大学理学院, 北京 100044;
3. Analysis, Design and Development of ICT systems(AddICT) Laboratory, Budapest University of Technology and Economics, Budapest, Hungary
Analysis of the Entrance Strategies for an Unobservable M/M/1 Retrial Queue with Bernoulli Vacation
GAO Shan1, WANG Jinting2, DO Tien Van3
1. Department of Mathematics and Statistics, Fuyang Normal University, Fuyang 236037, China;
2. Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China;
3. Department of Networked Systems and Services, Budapest University of Technology and Economics, Budapest, Hungary

  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9